# SDR DL72L992760

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: 651754248
- Condition: Dent
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 RIB OF THE VERTICAL STABILIZER HAS A DENT IN THE WEB THAT RESULTED IN A 1 INCH DIAMETER CUTOUT.  THE DAMAGE WAS FOUND AT HMV AND REPAIRED PER ERA 333924-14.
